bannednutritionnapsgear

Help me guys side effects with the first 3 days of using SARMs

Mike_krald

New member
Member
Hi guys

I just started using : Rad 140 25mg/day + Ostarine 15mg/day + Cardarine (GW501516) 10mg/day. All of them are pills and every 24hours i take them

something went weong I feel little tired cant sleep well and the most unwanted thing is my apatite went down and I taste like metallic taste. upset stomach also uncomfortable

Please tell me any recommendations the situation is not cool. what i should stop what i should take ?

Thank you
 
Last edited:

Topps_Baseball88

Senior Member
Member
From a nutrition store

Bro never trust nutrition stores or gyms that sell stuff like sarms or ped type stuff, you probably got pro hormones, my sarks i take and get are from a legitimate source and I only use liquid, Ive done rad mk gw and sr together for 12 weeks I had zero sides
 

DylanGemelli

Founding Member
Super Moderator
you NEVER buy sarms from a "nutrition store" whatsoever! stop taking that shit immediately man... you have no clue what you are actually even taking.. .stop taking it now.. get bloodwork and then let us know so we can tell you what to do from there...
 
Top